×

Found 94 Documents (Results 1–94)

100
MathJax

Parametric resonance in integrable systems and averaging on Riemann surfaces. (English. Russian original) Zbl 1481.37060

J. Math. Sci., New York 258, No. 1, 65-80 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 163, 65-80 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Real soliton lattices of the Kadomtsev-Petviashvili II equation and desingularization of spectral curves: the \(\mathrm{Gr}^{\mathrm{TP}}(2, 4)\) case. (English. Russian original) Zbl 1437.37086

Proc. Steklov Inst. Math. 302, 1-15 (2018); translation from Tr. Mat. Inst. Steklova 302, 7-22 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Multiparametric families of solutions of the Kadomtsev-Petviashvili-I equation, the structure of their rational representations, and multi-rogue waves. (English. Russian original) Zbl 1402.35067

Theor. Math. Phys. 196, No. 2, 1174-1199 (2018); translation from Teor. Mat. Fiz. 196, No. 2, 266-293 (2018).
MSC:  35C08 35Q53
PDF BibTeX XML Cite
Full Text: DOI

“Quantizations” of higher Hamiltonian analogues of the Painlevé I and Painlevé II equations with two degrees of freedom. (English. Russian original) Zbl 1315.34099

Funct. Anal. Appl. 48, No. 3, 198-207 (2014); translation from Funkts. Anal Prilozh. 48, No. 3, 52-62 (2014).
MSC:  34M55 34M56 34L40
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Sokolov case, integrable Kirchhoff elasticae, and genus 2 theta functions via discriminantly separable polynomials. (English) Zbl 1322.37026

Proc. Steklov Inst. Math. 286, 224-239 (2014) and Tr. Mat. Inst. Steklova 286, 246-261 (2014).
PDF BibTeX XML Cite
Full Text: DOI

The sine-Gordon equation in the semiclassical limit: dynamics of fluxon condensates. (English) Zbl 1312.35147

Mem. Am. Math. Soc. 1059, v, 136 p. (2013).
MSC:  35Q51 35B40 35Q15
PDF BibTeX XML Cite
Full Text: DOI arXiv

An asymptotic formula for polynomials orthonormal with respect to a varying weight. (English. Russian original) Zbl 1277.42031

Trans. Mosc. Math. Soc. 2012, 139-159 (2012); translation from Tr. Mosk. Mat. O.-va 73, No. 2, 175-200 (2012).
PDF BibTeX XML Cite
Full Text: DOI

On Padé approximants of Markov-type meromorphic functions. (English. Russian original) Zbl 1295.41010

Proc. Steklov Inst. Math. 272, Suppl. 2, S58-S95 (2011); translation from Sovrem. Probl. Mat. 5, 3-66 (2004).
MSC:  41A21 30D30
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics of polynomials orthogonal on a system of curves with respect to a measure with discrete part. (English. Russian original) Zbl 1197.42014

St. Petersbg. Math. J. 21, No. 2, 217-230 (2010); translation from Algebra Anal. 21, No. 2, 71-91 (2009).
MSC:  42C05 30E15
PDF BibTeX XML Cite
Full Text: DOI

Heat equations and families of two-dimensional sigma functions. (English. Russian original) Zbl 1185.37148

Proc. Steklov Inst. Math. 266, 1-28 (2009); translation from Tr. Mat. Inst. Steklova 266, 5-32 (2009).
MSC:  37K10 14H70
PDF BibTeX XML Cite
Full Text: DOI

Analytical approaches to the study of the sine-Gordon equation and pseudospherical surfaces. (English. Russian original) Zbl 1130.53012

J. Math. Sci., New York 142, No. 5, 2377-2418 (2007); translation from Sovrem. Mat. Prilozh. 31, 13-52 (2005).
MSC:  53A10 58J72 37K35
PDF BibTeX XML Cite
Full Text: DOI

Uniformization of Jacobi varieties of trigonal curves and nonlinear differential equations. (English. Russian original) Zbl 0978.58012

Funct. Anal. Appl. 34, No. 3, 159-171 (2000); translation from Funkts. Anal. Prilozh. 34, No. 3, 1-16 (2000).
MSC:  58J35 35K60
PDF BibTeX XML Cite
Full Text: DOI

Basis systems on the torus generated by finite-zone integration of the Korteweg-de Vries equation. (English. Russian original) Zbl 0707.35140

Math. Notes 47, No. 1, 32-41 (1990); translation from Mat. Zametki 47, No. 1, 47-61 (1990).
Reviewer: I.E.Tralle
MSC:  35Q53 35P05
PDF BibTeX XML Cite
Full Text: DOI

Algebras of Virasoro type, energy-momentum tensor, and decomposition operators on Riemann surfaces. (English. Russian original) Zbl 0684.17012

Funct. Anal. Appl. 23, No. 1, 19-33 (1989); translation from Funkts. Anal. Prilozh. 23, No. 1, 24-40 (1989).
Reviewer: V.Pestov
PDF BibTeX XML Cite
Full Text: DOI

Two-dimensional “inverse scattering problem” for negative energies and generalized-analytic functions. I: Energies below the ground state. (English. Russian original) Zbl 0672.35074

Funct. Anal. Appl. 22, No. 1, 19-27 (1988); translation from Funkts. Anal. Prilozh. 22, No. 1, 23-33 (1988).
Reviewer: D.Yafaev
MSC:  35R30 35P25 35J10
PDF BibTeX XML Cite
Full Text: DOI

Algebras of Virasoro type, Riemann surfaces and structures of the theory of solitons. (English. Russian original) Zbl 0634.17010

Funct. Anal. Appl. 21, No. 1-3, 126-142 (1987); translation from Funkts. Anal. Prilozh. 21, No. 2, 46-63 (1987).
Reviewer: Niels Jacob
PDF BibTeX XML Cite
Full Text: DOI

Spectral theory of finite-zone nonstationary Schrödinger operators. A nonstationary Peierls model. (English. Russian original) Zbl 0637.35060

Funct. Anal. Appl. 20, 203-214 (1986); translation from Funkts. Anal. Prilozh. 20, No. 3, 42-54 (1986).
Reviewer: M.A.Perelmuter
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software